Journal Article

COARSE CLASSIFICATION OF ABELIAN GROUPS AND AMENABLE SHIFT-HOMOGENEOUS METRIC SPACES

Taras Banakh, Matija Cencelj, Dušan Repovš and Ihor Zarichnyi

in The Quarterly Journal of Mathematics

Volume 65, issue 4, pages 1127-1144
Published in print December 2014 | ISSN: 0033-5606
Published online March 2014 | e-ISSN: 1464-3847 | DOI: https://dx.doi.org/10.1093/qmath/hau006
COARSE CLASSIFICATION OF ABELIAN GROUPS AND AMENABLE SHIFT-HOMOGENEOUS METRIC SPACES

Show Summary Details

Preview

We classify countable locally finite-by-abelian groups up to coarse isomorphism. Our classification is derived from a coarse classification of amenable shift-homogeneous metric spaces.

Journal Article.  0 words. 

Subjects: Pure Mathematics

Full text: subscription required

How to subscribe Recommend to my Librarian

Users without a subscription are not able to see the full content. Please, subscribe or login to access all content. subscribe or login to access all content.